# SDR FDEA201606131975

- Difficulty date: June 13, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 68,077 hours, 18,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 EA, NR 7, 8, 9, 10, 11, 12, 13, 14, 28, 32, 33, 34, FASTENER HOLES FOUND CRACK INDICATION DURING OPEN-HOLE HFEC INSPECTION AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS =683.4 AND STA XORS =713.6.  CARRIED OUT BUSHING REPAIR IAW SRM 57-20-02-2R, FIG 201 REPAIR 5.  THE INITIAL INSPECTION TO BE CARRIED OUT AT 2000 FLT CYCLES, REPETITIVE INSPECTION WILL BE CARRIED OUT AT EVERY 2000 FLT CYCLES IAW SRM 57-20-02-2R, TABLE 201, FIG 202, REPAIR 5.  THE REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
